# SDR CALA2022072901914

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 98,929 hours, 13,340 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Part number: NA
- Condition: Incorrect
- Location: Panel 521bb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REFERENCE L/P 9163576 19 SCREWS MISSING FROM PANEL 521BB SCREW BOLT AND BONDING FASTENERS SUPPLIED AND INSTALLED IAW DGW 116W4616 OK
